Adaptive synchronization between chaotic dynamical systems of different order.

Bowong, Samuel and McClintock, Peter V. E. (2006) Adaptive synchronization between chaotic dynamical systems of different order. Physics Letters A, 358 (2). pp. 134-141. ISSN 0375-9601

PDF (PREPrePrint)
PREPrePrint.pdf - Submitted Version

Download (707kB)


This Letter discusses the synchronization between two chaotic dynamical systems of different order, using an adaptive control scheme. The problem is closely related to the synchronization of strictly different chaotic systems. We show that the dynamical evolution of a fourth-order system can be synchronized with the canonical projections of a third-order system. In this sense, it may be said that the synchronization is achieved in reduced order, where by order we means the number of first order differential equations. The mathematical stability analysis is derived from the Lyapunov stability theory. Numerical simulations are presented to show the effectiveness and feasibility of the proposed scheme.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters A
Additional Information:
NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters A, 358, 2, 2006 DOI
Uncontrolled Keywords:
ID Code:
Deposited By:
Users 49 not found.
Deposited On:
24 Jun 2008 14:22
Last Modified:
28 May 2023 01:34